# SDR HNAA0400109

- Difficulty date: August 10, 2004
- Submitted: August 12, 2004
- Operation: Air carrier
- Aircraft: N835EX
- Make and model: Dhav DHC8102
- Aircraft serial: 289
- Aircraft time: 31,540 hours, 35,015 cycles
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF*
- System (JASC): 6121 · Propeller Synchronizer Section
- Part: Wire Harness
- Condition: Chafed
- Location: Sychrophaser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT NR 3822 HAD TO RETURN TO FIELD DUE TO THE RT PROP RPM SURGING ON CLIMB OUT. AIRCRAFT LANDED WITHOUT INCIDENT. CONDITION DID NOT EXIST WITH THE PROP SYNCHROPHASER OFF. MAINTENANCE TROUBLESHOT SYSTEM AND FOUND CHAFED WIRES AT THE ENGINE HARNESS FOR THE SYCHROPHASER SYSTEM. WIRES WERE REPAIRED AND SYSTEM OPERATIONAL CHECKED. ALL CHECKS GOOD.
